MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,CURAD,CLEAR,STRP,1"X2.5",30EA/BX

Medline Industries, LP CURAD; BANDAGE,CURAD,CLEAR,STRP,1"X2.5",30EA/BX
Catalog Number CUR00005RB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "box states it is waterproof, and it is not sticking to skin meaning it is not waterproof.".
 
Additional Manufacturer Narrative
A complaint was received related to weak adhesion from waterproof bandages; the customer reported that the box states it is waterproof and it is not sticking to skin meaning it is not waterproof, and reported no allergic reaction or skin irritation.The provided sample was evaluated, the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data; the received bandages were visually inspected and were able to adhere to a clean, dry surface as intended for several hours and did not show signs of weak adhesion such as peeling.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications, and the vendor noted that there were no indications of potential causes to the reported issue.A review of the complaint information as well as the results of the investigation indicated no need for further action at this time, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,CURAD,CLEAR,STRP,1"X2.5",30EA/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50754692
Report Number1417592-2026-39270
Device Sequence Number9241074
Product Code KGX
UDI-Device Identifier00884389108270
UDI-Public00884389108270
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR00005RB
Device Lot Number211202
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown